Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Itchy Rash A Sign Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

SKIN RASHES? DARK AND ITCHY1979

I have noticed that in the past 2 to 3 weeks I have had these sort of roundish dark spots or rash like spots to appear on my upper body mainly under my arms and on my sides they have started to spread around my lower body on my thigh right beside my...
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
Skin conditions can be really confusing, so I understand your concern. However, I am not a doctor so I am reluctant to even guess what might be going on with you. It is really important for a professional to actually look at whats going on with... Read more »

Red spotted itchy rash in arms trunk and painful itchy swollen feet

Dr. Keith Henry, MD, I have been with inflammation problem for over a year now. I take a isentress,... Read more »

Itchy rash Vs Non Irch Rash in ARS

One question Dr. that I hope you can answer: Can you tell us why the Rash associated with ARA... Read more »
Articles
Henry J. Kaiser Family Foundation

Many U.K. Physicians Missing Early Signs of HIV, Group Says

As many as 50% of early-stage HIV cases are being missed by physicians in the United Kingdom, largely because they overlook symptoms that are flu-like in nature, the National AIDS Trust said recently, BBC News reports. According to NAT, people... Read more »
The Well Project

Stress Management and HIV

Table of Contents Stress and HIV Signs of Stress Common Causes of Stress How to Decrease Stress Depression Other Tips for Reducing Stress Stress and HIV Everyone deals with a certain amount of stress every day. But if you are... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Henry J. Kaiser Family Foundation

85 Countries Sign International Population Agreement on Family Planning, HIV/AIDS; U.S. Does Not Sign

Eighty-five countries on Wednesday signed a statement reaffirming commitment to reproductive health- and HIV/AIDS-related population and health goals agreed to 10 years ago at the 1994 International Conference on Population and Development in... Read more »
Connect With Others

Itchy skin rash from sun and meds?

Posted by DJones, 5 Replies
I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a... Read more »

itchy spots

Posted by Anonymous, 3 Replies
I WAS WONDERING WHAT RASH IS GENERALIZED WITH HIV SYPMTOMS..I STARTED HAVING ITCHY RED AREAS ON MY ARMS...SOMETIME ON MY LEGS...SINCE DEC. 20..THE DAY I WENTTO A CONCERT..I WAS BY THE STAGE RUBBING ON EVERYONE ELSE THAT WAS SWEATY..SINCE THATS ALL... Read more »

Itchy skin

Posted by Anonymous, 2 Replies
Hi guys. Its been a year or so after my possible exposure but i never really thought about HIV, utill now. Ive been having problems with itchy dry skin all over. Is this a symptom of HIV? Will be testing i a week. thanks.

Read more »

ARS Rash

Posted by Anonymous, 1 Reply
Is it possible for the rash to appear 1 week after a possible exposure (unprotected cunnilungus on the clitoris). It went across my neck at the front and was itchy as hell for a couple of days, and then went away after a week.

Read more »